RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 211, Number 4, Pages 784–786 (Mi dan37820)  

MATHEMATICS

Some properties of polynomials orthonormal with weight $(1+x^{2k})^\alpha e^{-x^{2k}}$, and their applications in approximation theory

G. P. Nevai

Institute of Mathematics, Hungary Academy of Sciences, Budapest

Full text: PDF file (352 kB)

Bibliographic databases:
Presented: В. С. Владимиров
Received: 16.11.1972

Citation: G. P. Nevai, “Some properties of polynomials orthonormal with weight $(1+x^{2k})^\alpha e^{-x^{2k}}$, and their applications in approximation theory”, Dokl. Akad. Nauk SSSR, 211:4 (1973), 784–786

Citation in format AMSBIB
\Bibitem{Nev73}
\by G.~P.~Nevai
\paper Some properties of polynomials orthonormal with weight $(1+x^{2k})^\alpha e^{-x^{2k}}$, and their
applications in approximation theory
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 211
\issue 4
\pages 784--786
\mathnet{http://mi.mathnet.ru/dan37820}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0338616}
\zmath{https://zbmath.org/?q=an:0288.42008}


Linking options:
  • http://mi.mathnet.ru/eng/dan37820
  • http://mi.mathnet.ru/eng/dan/v211/i4/p784

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:14
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019